# SDR ANCF200800018

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N161BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53464
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, MALFUNCTION, DURING CLIMB AT 14000 FT A/P DISCONNECTS AND F/D MALFUNCTIONS CAME AGAIN.  FD BOTH ON 2 WAS SELECTED AND SWITCHED TO DFGS NR 2 AND MALF, COME AGAIN, AT 2900 FT BOTH FMA S GOES BLANK AND A/P AND ALT FUNCTION WERE LOST.  DURING APP WINDSHEAR INOP ANNUN WERE ON, ON THE EOAP.  IAW WDM 34-22-11/506 SH 3-4 THE EFIS SYSTEM WIRING WAS CHECKED BETWEEN THE F/O PFD AND SYMBOL GENERATOR 2 AND WAS FOUND IN GOOD CONDITION.  IAW WDM 34-24-02/566 THE LINE 2F302T24NB IN TB G30-18 WAS FOUND BROKEN AND IT WAS REPAIRED.  IAW AMM 22-01-05/210 THE RETURN TO SERVICE TEST WAS ACCOMPLISHED SATISFACTORY.  (S)
